# SDR IPXA1M67063

- Difficulty date: May 13, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Bs 360 Lbl 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER FWD AVIONICS COMPT CEILING WEB IS CRACKED BELOW FIRST OBSERVERS SEAT.  REPAIRED FLOOR WEB AT FIRST OBSERVERS SEAT, STA.360 LBL7 IAW EO MD11-5310-42913-A AND STA SA EA 011-5310-01-A3128 REV.IR.
